- -

Some characterisations of groups in which normality is a transitive relation by means of subgroup embedding properties

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Some characterisations of groups in which normality is a transitive relation by means of subgroup embedding properties

Mostrar el registro completo del ítem

Esteban Romero, R.; Vincenzi, G. (2018). Some characterisations of groups in which normality is a transitive relation by means of subgroup embedding properties. International Journal of Group Theory. 7(2):9-16. doi:10.22108/ijgt.2017.21214

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/104552

Ficheros en el ítem

Metadatos del ítem

Título: Some characterisations of groups in which normality is a transitive relation by means of subgroup embedding properties
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
[EN] In this survey we highlight the relations between some subgroup embedding properties that characterise groups in which normality is a transitive relation in certain universes of groups with some finiteness properties.[+]
Palabras clave: Group&#8206 , Subgroup&#8206 , Embedding Property&#8206 , T-Group&#8206 , FC&#8727 , -Group&#8206 , Group Without Infinite&#8206 , &#8206 , Simple Sections
Derechos de uso: Reconocimiento (by)
Fuente:
International Journal of Group Theory. (issn: 2251-7650 )
DOI: 10.22108/ijgt.2017.21214
Editorial:
University of Isfahan
Versión del editor: https://doi.org/10.22108/ijgt.2017.21214
Agradecimientos:
The research of the first author has been supported by the research grant MTM2014-54707-C3-1-P by the Ministerio de Economia y Competitividad (Spain) and FEDER (European Union).
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem